# SDR GQR2004F00000

- Difficulty date: February 11, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N81TX
- Make and model: Amd FALCON10
- Aircraft serial: 81
- Engine: Garrtt TFE731*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2060F14
- Part serial: 156
- Condition: Worn
- Location: Lt Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CREW NOTICED THERE WAS A LARGE DISCREPANCY BETWEEN INDICATED FUEL QUANTITY AND AMOUNT OF FUEL USED AS SHOWN ON FLIGHT MANAGEMENT SYSTEM.  UPON LANDING CREW NOTICED FUEL DRIPPING FROM SEVERAL AREAS ON THE UNDERSIDE OF THE AIRCRAFT.  FUEL WAS FOUND IN THE AFT BAGGAGE COMPARTMENT.  WHILE TROUBLESHOOTING THIS PROBLEM, MAINTENANCE PERSONNEL DISCOVERED THAT WHEN THE LT FUEL BOOST PUMP WAS OPERATED IT WAS CONTINUOUSLY PUMPING FUEL OUT OF THE PUMP HOUSING OVERBOARD DRAIN.  THE INTERNAL SEALS IN THIS PUMP HAD FAILED CAUSING THIS PROBLEM.  DEFECTIVE PUMP WAS REPLACED WITH AN OVERHAULED UNIT AND AIRCRAFT WAS OPERATED WITH NO FURTHER PROBLEMS.
